# SDR S9BA201309160005

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 278
- Aircraft time: 46,904 hours, 97,917 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: C6CWM15194
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OTBD SIDE MOUNT PLATE CORRODED.  R & R MOUNT PLATE IAW SRM RD6-54-006 WITH FACTORY NEW PART.
